# SDR ASAA2019060759615

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 3,066 hours, 876 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS II MAINT MSG AIR BLEED. GROUNDED - YES. DEFERRED. RMA PENDING
